# SDR IPXA2018091433960

- Difficulty date: September 4, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Aircraft time: 52,058 hours, 16,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111T20057
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C10, CRACK ON THE CENTER WING FRONT SPAR STIFFENER (P/N:111T2005-7) UPPER SIDE AT STA 785.9, LBL11. REPAIR IAW SRM 57-10-10-2R-2 REPAIR 2 REV 72, EO B767-5740-58151-A, SRID:3-4324271248 AND EO B767-5710-69910-A.
